# SDR USAA990001

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Part time: 79,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-CHECK, FOUND 1 INCH CRACK IN FORWARD SERVICE DOOR PAN AFT SIDE AT HORIZONTAL BEAM END NR 6.  INSTALLED PAN SPLICE (-39) PER SRM 52-05 FIG 27.  (M)
